MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TIBIAL NAIL T2 ALPHA TIBIA 10X315MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TIBIAL NAIL T2 ALPHA TIBIA 10X315MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2341-1031S
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was implanted, only packaging is available.
 
Event or Problem Description
As reported: "there was a foreign material like hair between film and packaging." "the nail was used for procedure.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since only the packaging was received unpacked and no other evidence was provided [e.G.Image of packaging pollution in intact and unpacked condition].More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.The presence of the foreign material could have been best presented in original condition, which would have been possible in this case.Nothing was reported during incoming inspection at distribution site respectively during incoming inspection at the hospital itself or before surgery.The foreign material is obviously and would have been detected during inspection.However, as advised per ifu an inspection is recommended prior to surgery.It could not be excluded that the pollution occurred during storage/handling at user site.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.
 
Event or Problem Description

Brand Name
TIBIAL NAIL T2 ALPHA TIBIA 10X315MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10496892
Report Number0009610622-2020-00498
Device Sequence Number2199123
Product Code HSB
UDI-Device Identifier07613327291025
UDI-Public07613327291025
Combination Product (Y/N)N
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2341-1031S
Device Catalogue Number23411031S
Device Lot NumberK08D110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1